I would make this a thread, Tony, but I'm not sure it's accurate. I can't find
Angel8's post regarding this information. Gotta get that printer going.
Angel said be sure and have a card in your wallet or on you that says you are taking
Methadone and also the amount. Call Medi-alert
tomorrow and tell them.
Also you should have information that reads "No Namorphone, No Stadol, No
Sub X, No Narcan. If you should pass out from one reason or another medics
will read this and not give it to you. Apparently it's routine to give these meds
because they think it's an overdose. If they give you a shot of say, Narcan, in
2 minutes it will flood your system and take out ALL the Methadone and
put you into withdrawels. You could die if they don't figure out that you're not
an OD. You could die quick.
I could not find Angel's post and I'm kinda guessing at these medications. I
don't want anyone to take what I say seriously. Just have an awareness and
do your own research. I have no training in medicine or medical procedures.
I have gone so far as to write my medications on my stomach with a sharpie
We gotta know what's going on with us. Medical people can miss stuff. They
surrrrrrrrre have on me. The printing looks weird when I wear a bare midriff top -
verrrrrry strange tatoo.